# SDR TWAA9777002

- Difficulty date: July 11, 1997
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- Engine: Pwa JT9D7R4D
- Engine time: 44,283 hours, 11,393 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Controller
- Part number: 162T11201
- Part serial: 4612
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB NUMBER 2 ENGINE STALLED THEN SURGED DURING DECELERATION.  ENGINE WAS SHUT DOWN.  REPLACED THE ENGINE VANE AND BLEED CONTROL (EVBC).  CHECK-C 5-17-97 LAX.  S/D.  TEST OF THE EVBC FOUND IT OUT OF LIMITS, AND CAUSED THE ENGINE SURGE.
